# SDR DL73K020229

- Difficulty date: February 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 51,875 hours, 39,720 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPTAINS AIR DATA COMPUTER FAILED.  ASSOC FLAGS APPEARED.  ABORTED TAKEOFF AT 100 KNOTS AND RETURNED TO GATE.  REPLACED NR 1 ADC PER MM TEST OK IND NOW NORMAL.  ABORTED TAKEOFF INSPECTION C/W.
